View : 71 Download: 0

HYPONORMALITY OF BLOCK TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES

Title
HYPONORMALITY OF BLOCK TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES
Authors
Lee, Jongrak
Ewha Authors
이종락
Issue Date
2017
Journal Title
ACTA MATHEMATICA SCIENTIA
ISSN
0252-9602JCR Link1572-9087JCR Link
Citation
vol. 37, no. 6, pp. 1695 - 1704
Keywords
block Toeplitz operatorshyponormalweighted Bergman space
Publisher
ELSEVIER SCIENCE INC
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper we consider the block Toeplitz operators T-Phi on the weighted Bergman space A(alpha)(2)(D, C-n) and we give a necessary and sufficient condition for the hyponormality of block Toeplitz operators with symbol in the class of functions Phi = F + G* with matrix-valued polynomial functions F and G with degree 2. Key words block Toeplitz operators; hyponormal; weighted Bergman space
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE